Pairs of quadrics in 11 variables

Munshi, Ritabrata (2015) Pairs of quadrics in 11 variables Compositio Mathematica, 151 (07). pp. 1189-1214. ISSN 0010-437X

Full text not available from this repository.

Official URL:

Related URL:


For non-singular intersections of pairs of quadrics in 11 or more variables, we prove an asymptotic for the number of rational points in an expanding box.

Item Type:Article
Source:Copyright of this article belongs to London Mathematical Society.
ID Code:110776
Deposited On:31 Jan 2018 09:07
Last Modified:31 Jan 2018 09:07

Repository Staff Only: item control page